# SDR CALA2020010600063

- Difficulty date: December 30, 2019
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N835UA
- Make and model: Airbus A319-131
- Aircraft serial: 1426
- Aircraft time: 59,409 hours, 25,964 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5311224220600
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT LH SIDE UNDER SECOND WINDOW BETWEEN FR23 & 24, JUST ABOVE GOLD STRIP.  REPORTED BY MOVE TEAM EVALUATED DENT: D=.036" T=.079" A=2.0". DENT IS TYPE 1, ZONE 1. ACCOMPLISHED EXTERNAL DVI (TEMPORARY SOLUTION), NO DEFECTS NOTED IAW SRM 53-11-11-283-012. MUST ACCOMPLISH PERMANENT SOLUTION WITHIN 5000 FC OR 10000 FH WHICHEVER OCCURS FIRST IAW FIG 1 SHEET 9. OK TO DIP PER SRM. ACP RPR WITHIN  5000FC OR 10000FH WHICHEVER O CCURS FIRST. SRM 53-11-11-283-012 FIG 1 SHEET 9. TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEWED RECORDS UPDATE....TW QC REVIEWED T/A: 5,000 FC OR 10,000 FH....TW
